| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.D6a - unk.Claim (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6, -9.0/1.5/073 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os).Low vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5 lens was exchanged with longer length lens.Problem was resolved.(b)(4).
Additional Manufacturer Narrative
Initial and supplemental mdr are n/a.Claim# (b)(4).